# SDR C2XA95CL013

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Control
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-BTV - FLT 3664 - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ACFT RETURNED TO EWR.  MAINTENANCE PLACED GEAR ON MEL 32-31-3 CONTROL NR 769998.  DURING RON IN BTV ON 01/28/95 MAINTENANCE REMOVED AND REPLACED GEAR CONTROL LEVER.  OPS CHECK GOOD.  REMOVED MEL AND RETURNED ACFT TO SERVICE.  (W)
